# SDR ABXR200908240008

- Difficulty date: August 21, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N899AA
- Make and model: Boeing 727223
- Aircraft serial: 22015
- Aircraft time: 61,508 hours, 34,073 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Sub Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ROUTINE VISUAL INSP OF A C-CK, THE SUBFLOOR WAS FOUND CORRODED OUT OF LIMITS. THE AREA WAS REPAIRED WITH A DOUBLER FABRICATED FROM 0.050 INCH, 2024 T-3.  THE AREA WAS TREATED AND PRIMED FOR CORROSION PROTECTION. THE ITEM WAS RETURNED TO SERVICE.
